# SDR CA980512007

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 652673833
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A, E, F

## Discrepancy

(CAN) NR 2 ENGINE FIRE LIGHT ILLUMINATED AND FIRE BELL RANG IN-FLIGHT.  THE ENGINE WAS SHUTDOWN AND THE FIRE EXTINGUISHER HANDLES PULLED.  POST-FLIGHT INSPECTION FOUND THE 13TH STAGE ANTI-ICE EJECTOR DUCT BLOWN.
